# SDR AALA20161215016

- Difficulty date: December 15, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 9,681 hours, 1,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 145480
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  AFT EMERGENCY POWER SUPPLY UNIT FAILED CHECK.  REMOVED AND REPLACED EPSU IAW AMM 33-51-38.  OPERATIONAL CHECK GOOD.
